# SDR AALA20000597

- Difficulty date: April 5, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833203
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 157 - AFTER TAKEOFF AND LANDIG GEAR HANDLE IN UP POSITION RED NOSE GEAR LIGHT ILLUMINATED MOMENTARILY THEN EXTINGUISHED.  RE-ILLUMINATED AND STAYED ON APPROXIMATELY FIVE MINUTES THEN EXTINGUISHED FOR REST OF FLIGHT.  CONTINUED AND LANDED DFW WITHOUT INCIDENT.  REPLACED NOSE GEAR UP POSITION SENSOR.  ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
